AIMS Mathematics, 2020, 5(4): 4027-4044. doi: 10.3934/math.2020259

Research article

Export file:


  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text


  • Citation Only
  • Citation and Abstract

New dark-bright soliton in the shallow water wave model

1 Final International University, Kyrenia Mersin 10, Turkey
2 Harran University, Faculty of Education, Sanliurfa, Turkey
3 School of Information Science and Technology, Yunnan Normal University, Yunnan, China

In this paper, we employ the sine-Gordon expansion method to shallow water wave models which are Kadomtsev-Petviashvili-Benjamin-Bona-Mahony and the Benney-Luke equations. We construct many new complex combined dark-bright soliton, anti-kink soliton solutions for the governing models. The 2D, 3D and contour plots are given under the suitable coefficients. The obtained results show that the approach proposed for these completely integrable equations can be used effectively.
  Article Metrics


1. M. J. Ablowitz, C. W. Curtis, Conservation laws and non-decaying for the Benney-Luke equation, P. Roy. Soc. A Math. Phy., 469 (2013), 1-16.

2. D. Mitsotakis, A simple introduction to water waves, 2013, hal-00805080v1f. Available from:

3. A. M. Wazwaz, The extended tanh method for new compact and noncompact solutions for the KP-BBM and the ZK-BBM equations, Chaos Soliton. Fract., 38 (2008), 1505-1516.    

4. M. Song, C. Yang, B. Zhang, Exact solitary wave solutions of the Kadomtsov-Petviashvili-Benjamin-Bona-Mahony equation, Appl. Math. Comput., 217 (2010), 1334-1339.

5. K. U. Tariq, A. R. Seadawy, Soliton solutions of (3+1)-dimensional Korteweg-de Vries Benjamin-Bona-Mahony, Kadomtsev-Petviashvili Benjamin-Bona-Mahony and modified Korteweg de Vries-Zakharov-Kuznetsov equations and their applications in water waves, J. King Saud Univ. Sci., 31 (2019), 8-13.    

6. M. N. Alamand, M. A. Akbar, Exact traveling wave solutions of the KP-BBM equation by using the new approach of generalized (G'/G)-expansion method, SpringerPlus, 2 (2013), 1-7.    

7. Z. Ouyang, Traveling wave solutions of the Kadomtsev-Petviashvili-Benjamin-Bona-Mahony equation, Abstr. Appl. Anal., 2014 (2014), 1-9.

8. J. Q. Lü, S. Bilige, X. Q. Gao, et al. Abundant lump solutions and interaction phenomena to the Kadomtsev-Petviashvili-Benjamin-Bona-Mahony equation, J. Appl. Math. Phys., 6 (2018), 1733-1747.    

9. J. Akter, M. A. Akbar, Exact solutions to the Benney-Luke equation and the Phi-4 equations by using modified simple equation method, Results Phys., 5 (2015), 125-130.    

10. S. Sirisubtawee, S. Koonprasert, Exact traveling wave solutions of certain nonlinear partial differential equations using the (G'/G2)-expansion method, Adv. Math. Phys., 2018 (2018), 1-16.

11. D. J. Benney, J. C. Luke, On the interactions of permanent waves of finite amplitude, J. Math. Phys., 43 (1964), 309-313.    

12. H. O. Roshid, M. A. Rahman, The exp (-φ(η))-expansion method with application in the (1+1)- dimensional classical Boussinesq equations, Results Phys., 4 (2014), 150-155.    

13. S. Wang, G. Xu, G. Chen, Cauchy problem for the generalized Benney-Luke equation, J. Math. Phys., 48 (2007), 073521.

14. J. R. Quintero, J. C. M. Grajales, Instability of solitary waves for a generalized Benney-Luke equation, Nonlinear Anal. Theor., 68 (2008), 3009-3033.    

15. H. Triki, A. Yildirim, T. Hayat, et al. Shock wave solution of the Benney-Luke equation, Romanian J. Phys., 57 (2012), 1029-1034.

16. R. Hirota, The Direct Method in Soliton Theory, Cambridge University Press, Cambridge, 2004.

17. M. J. Ablowitz, P. A. Clarkson, Solitons, Nonlinear Evolution Equations and Inverse Scattering, Cambridge University Press, Cambridge, 1991.

18. H. Triki, T. Hayat, O. M. Aldossary, et al. 1-Soliton solution of the three component system of Wu-Zhang equations, Hacet. J. Math. Stat., 41 (2012), 537-543.

19. A. M. Wazwaz, H. Triki, Soliton solutions for a generalized KdV and BBM equations with time-dependent coefficients, Commun. Nonlinear Sci., 16 (2011), 1122-1126.    

20. W. Malfliet, W. Hereman, The tanh method: II. Perturbation technique for conservative systems, Phys. Scr., 54 (1996), 569.

21. M. Iqbal, A. R. Seadawy, D. Lu, Construction of solitary wave solutions to the nonlinear modified Kortewege-de Vries dynamical equation in unmagnetized plasma via mathematical methods, Mod. Phys. Lett. A, 33 (2018), 1-13.

22. D. Lu, A. R. Seadawy, M. Iqbal, Mathematical methods via construction of traveling and solitary wave solutions of three coupled system of nonlinear partial differential equations and their applications, Results Phys., 11 (2018), 1161-1171.    

23. M. Iqbal, A. R. Seadawy, D. Lu, Dispersive solitary wave solutions of nonlinear further modified Korteweg-de Vries dynamical equation in an unmagnetized dusty plasma, Mod. Phys. Lett. A, 33 (2018), 1-19.

24. A. R. Seadawy, D. Lu, M. Iqbal, Application of mathematical methods on the system of dynamical equations for the ion sound and Langmuir waves, Pramana J. Phys., 93 (2019), 10.

25. M. Iqbal, A. R. Seadawy, D. Lu, Applications of nonlinear longitudinal wave equation in a magneto-electro-elastic circular rod and new solitary wave solutions, Mod. Phys. Lett. B, 33 (2019), 1-17.

26. A. R. Seadawy, M. Iqbal, D. Lu, Applications of propagation of long-wave with dissipation and dispersion in nonlinear media via solitary wave solutions of generalized Kadomtsev-Petviashvili modified equal width dynamical equation, Comput. Math. Appl., 78 (2019), 3620-3632.    

27. M. Iqbal, A. R. Seadawy, D. Lu, et al. Construction of a weakly nonlinear dispersion solitary wave solution for the Zakharov-Kuznetsov-modified equal width dynamical equation, Indian J. Phys., 2019, 1-10.

28. M. Iqbal, A. R. Seadawy, D. Lu, et al. Construction of bright-dark solitons and ion-acoustic solitary wave solutions of dynamical system of nonlinear wave propagation, Mod. Phys. Lett. A, 34 (2019), 1-24.

29. A. R. Seadawy, D. Lu, N. Nasreen, Construction of solitary wave solutions of some nonlinear dynamical system arising in nonlinear water wave models, Indian J. Phys., 2019, 1-10.

30. A. R. Seadawy, M. Iqbal, D. Lu, Nonlinear wave solutions of the Kudryashov-Sinelshchikov dynamical equation in mixtures liquid-gas bubbles under the consideration of heat transfer and viscosity, J. Taibah Univ. Sci., 13 (2019), 1060-1072.    

31. A. R. Seadawy, M. Iqbal, D. Lu, Propagation of kink and anti-kink wave solitons for the nonlinear damped modified Korteweg-de Vries equation arising in ion-acoustic wave in an unmagnetized collisional dusty plasma, Physica A, 544 (2019), 123560.

32. C. Q. Dai, Y. Fan, N. Zhang, Re-observation on localized waves constructed by variable separation solutions of (1+1)-dimensional coupled integrable dispersionless equations via the projective Riccati equation method, Appl. Math. Lett., 96 (2019), 20-26.    

33. H. An, D. Feng, H. Zhu, General, M-lump, high-order breather and localized interaction solutions to the (2+1)-dimensional Sawada-Kotera equation, Nonlinear Dyn., 98 (2019), 1275-1286.

34. J. J. Yang, S. F. Tian, W. Q. Peng, et al. The N-coupled higher-order nonlinear Schrödinger equation: Riemann-Hilbert problem and multi-soliton solutions, Math. Meth. Appl. Sci., 43 (2020), 2458-2472.    

35. W. Q. Peng, S. F. Tian, X. B. Wang, et al. Riemann-Hilbert method and multi-soliton solutions for three-component coupled nonlinear Schrödinger equations, J. Geom. Phys., 146 (2019), 1-9.

36. T. T. Zhang, On Lie symmetry analysis, conservation laws and solitary waves to a longitudinal wave motion equation, Appl. Math. Lett., 98 (2019), 199-205.    

37. S. F. Tian, Lie symmetry analysis, conservation laws and solitary wave solutions to a fourth-order nonlinear generalized Boussinesq water wave equation, Appl. Math. Lett., 100 (2020), 106056.

38. E. İ. Eskitaşçıoğlu, M. B. Aktaş, H. M. Baskonus, New complex and hyperbolic forms for Ablowitz-Kaup-Newell-Segur wave equation with fourth order, Appl. Math. Nonlinear Sci., 4 (2019), 105-112.

39. W. Gao, B. Ghanbari, H. Günerhan, et al. Some mixed trigonometric complex soliton solutions to the perturbed nonlinear Schrödinger equation, Mod. Phys. Lett. B, 34 (2020), 1-18.

40. W. Gao, H. F. Ismael, H. Bulut, et al. Instability modulation for the (2+1)-dimension paraxial wave equation and its new optical soliton solutions in Kerr media, Phys. Scr., 95 (2020), 1-12.

41. A. Cordero, J. P. Jaiswal, J. R. Torregrosa, Stability analysis of fourth-order iterative method for finding multiple roots of non-linear equations, Appl. Math. Nonlinear Sci., 4 (2019), 43-56.    

42. L. D. Moleleki, T. Motsepa, C. M. Khalique, Solutions and conservation laws of a generalized second extended (3+1)-dimensional Jimbo-Miwa equation, Appl. Math. Nonlinear Sci., 3 (2018), 459-474.    

43. P. K. Pandey, A new computational algorithm for the solution of second order initial value problems in ordinary differential equations, Appl. Math. Nonlinear Sci., 3 (2018), 167-174.    

44. C. Yan, A simple transformation for nonlinear waves, Phys. Lett. A, 224 (1996), 77-84.    

45. Z. Yan, H. Zhang, New explicit and exact travelling wave solutions for a system of variant Boussinesq equations in mathematical physics, Phys. Lett. A, 252 (1999), 291-296.    

46. G. Yel, H. M. Baskonus, H. Bulut, Novel archetypes of new coupled Konno-Oono equation by using sine-Gordon expansion method, Opt. Quant. Electron., 49 (2017), 285.

47. H. M. Baskonus, H. Bulut, T. A. Sulaiman, Investigation of various travelling wave solutions to the extended (2+1)-dimensional quantum ZK equation, Eur. Phys. J. Plus, 132 (2017), 1-10.    

48. Y. D. Chong, MH2801: Complex Methods for the Sciences, Nanyang Technological University, 2016. Available from:

© 2020 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (

Download full text in PDF

Export Citation

Article outline

Show full outline
Copyright © AIMS Press All Rights Reserved